# SDR DL76L000951

- Difficulty date: May 13, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 45,590 hours, 6,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: Battery, 20131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A ROUTINE CHECK, NR 1 SQUIB TEST FAILED.  REPLACED BATTERY PACK, SYSTEM OPS NORMAL.
